Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mindwitch

On Tazorac And Still Breaking Out What Should I Do My Boyfriend Wont Even Look At Me

Recommended Posts

i was originally on retin a and while it worked i had to go to different percentages till it eventually became ineffective and started breaking out terribly. now im on tazorac and breakouts have not stopped my skin isnt even peeling and im covered in ingrown hairs and white heads i look disgusting! my boyfriend doesnt even kiss me before he leaves for work and now he barely comes home because of how i look. im so humilated and i need desperate help. please help me

Share this post


Link to post
Share on other sites

I heard tazorac can take up to 3 months for effects to really start to show..

Share this post


Link to post
Share on other sites

Dump your boyfriend.

Someone who is that insensitive to what you're going through isn't worth your time.

Totally agree!

Share this post


Link to post
Share on other sites

oh girlfriend, first step is to dump that boy. what an A-hole. as for your skin, how long have you been on tazorac? sometimes you will break out for 6-8 weeks before the medicine starts to work. since i am probably the most impatient person on the planet, i sympathize with anyone and everyone waiting for their gel/cream to work. it is so frustrating. Try going back to your doctor. Ask for a different med if taz isn't working for you. Also, something that really helped me, was to be put on antibiotics when starting a new gel. I'm not a fan of long term antibiotics, but 1-2 months can help clear you up during that 6-8 week waiting game. good luck with everything! and again...find a new boy who loves you for YOU

Share this post


Link to post
Share on other sites

thankyou all. i went to my derm today and found out what i am currently suffering with is. perioral dermatis so it looks like acne but it really isn't. im currently on antibiotics please wish me luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×